# SDR SIMA20190715003

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 14572167*003
- Condition: Cracked
- Location: Fuselage Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE FAIRING UPPER SUPPORT CRACKED AT APPROX. FR 49. C/A-REPLACED SUPPORT IAW SRM 51-40-02.
